# SDR AALA20161227015

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 64,861 hours, 8,297 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT WING AILERON NR 5 RIB HINGE BONDING JUMPER INTERFACE AREA. REPAIRED NR 5 RIB HINGE INTERFACE AREA PER SRM 51-10-02,SRM 57-51-02-1A, AND SRM FIG 57-51-02-2R-3 REPAIR 3.
